# SDR CALA0000449

- Difficulty date: April 8, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN CABIN LT FLOOR SKIN AT FS 218,  LBL 54.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED  IAW SRM 53-01, FIGURE 2,  51-10-3,  51-10-4,  51-30-2,  AND 51-30-5.
